On the Growth Sequences of PSp_2m, q
contributor author | احمد عرفانیان مشیری نژاد | en |
contributor author | رشيد رضايي | en |
contributor author | Ahmad Erfanian | fa |
date accessioned | 2020-06-06T13:12:14Z | |
date available | 2020-06-06T13:12:14Z | |
date issued | 2007 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3345738?show=full | |
description abstract | The aim of this paper is to give a lower bound for h(2,PSp (2m, q)), for all 2 ≤ m ≤ 5 , m ≥ 10 and q ≥ 2, where h(2,G) is the maximum number such that G h(2,G) can be generated by 2 elements. Furthermore, we consider a problem which was conjectured by J.Wiegold and the first author in 1996, which says that h(2,G)2 > |G| for all finite non-abelian simple groups. We confirm the conjecture for the projective symplectic simple groups PSp (2m, q) at the end. | en |
language | English | |
title | On the Growth Sequences of PSp_2m, q | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Minimum number of generators | en |
subject keywords | maximal subgroups | en |
subject keywords | simple groups | en |
subject keywords | projective symplectic linear groups | en |
journal title | International Journal of Algebra | en |
journal title | International Journal of Algebra | fa |
pages | 51-62 | |
journal volume | 1 | |
journal issue | 2 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-417.html | |
identifier articleid | 417 |
Files in this item
Files | Size | Format | View |
---|---|---|---|
There are no files associated with this item. |